# SDR E81RJW3018133

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N390JV
- Make and model: Raythn 390
- Aircraft serial: RB129
- Aircraft time: 1,202 hours, 1,046 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: A91941
- Condition: Chafed
- Location: Zone 400
- Part time: 1,202 hours, 1,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND LT ENG COMPARTMENT FUEL HOSE ASSY CHAFED PAST SERVICE LIMITS FROM CONTACT WITH ADJACENT COWLING STRUCTURE. REPLACED HOSE ASSY WITH NEW HOSE ASSY AND SECURED AS REQUIRED.  390 SERIES POWERPLANT INSTALLATIONS HAVE TIGHT CLEARANCES BETWEEN HOSES, WIRING, TUBING, ETC. AND ADJACENT STRUCTURES, TECH SHOULD PAY CLOSE ATTENTION TO THE MM 71-00-00-201 INSP REQUIREMENTS WHENEVER LINES, TUBING, ETC. ARE DISTURBED.  CLEARANCE INSP REQUIRED EACH 200 HR AIRFRAME INSP OR ENG INSTALLATION, SHOULD BE CLOSELY ADHERED TO.
